# SDR 2007FA0000947

- Difficulty date: October 3, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Aircraft: N240TS
- Make and model: Diamon DA 42
- Aircraft serial: 42072
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: X110061
- Part serial: 0225
- Condition: Inoperative
- Location: Mlg
- Part time: 681 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS WERE UNABLE TO EXTEND RT MLG WITH THE EMERGENCY EXTENSION HANDLE IN FLIGHT.  EMERGENCY SYSTEM OPERATED WITHIN LIMITS ON THE GROUND.  UPON REMOVAL, THE ACTUATOR WAS FOUND TO BE VERY DIFFICULT TO MOVE.  ( K)
